# SDR DL76L981370

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN ON THE TRAILING EDGE WEDGE OF THE NR 3 SLAT WAS FOUND WITH A DELAMINATED AREA.  DAMAGE WAS APPROX 1.5 BY 1.5.  REPAIRED PER ERA 365144-14AD.
